| Model Number |
4540040-02 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as event two of b.Braun medical inc.Internal report number (b)(4).The investigation into this reported event is ongoing.Additional attempts to receive the device involved in the reported event are being made.A follow-up report will be submitted when the results of the investigation are available.
Event or Problem Description
As reported by user facility: event 2 large black particle under the closing cone in the patient connector.
Additional Manufacturer Narrative
Event 2: this report has been identified as b.Braun medical internal report number (b)(4).Sixty (60) samples were received for evaluation regarding foreign material.Per the investigation results, twenty-eight (28) samples were identified to contain particulate at different locations.An approved project is in place to further address issues with contamination.In addition, a refresher training was performed with personnel and supplier notifications were sent.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.